# SDR DALA2019112506908

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 40,009 hours, 19,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6819, L/P 6211426) EMERGENCY ESCAPE LIGHTS FROM ROW 23 TO 26 INOP. CORRECTIVE ACTION: R/R POWER SUPPLY M11383 PER B757 AMM 33-51. OPS CK GOOD.
